What are the side effects of I-pill?
Question: i have taken 4 i pills in two months after my marriage. Last one I took was a month back. What may be its effects? I am also feeling giddy from past 10 days. Can there be a chance of pregnancy?
Brief Answer: advising UPT Detailed Answer: Hello there, Nice to meet you here, It is enough to take 1st dose of I pill [emergency contraceptive] as soon as possible after unprotected intercourse and the following second dose within 12 to 24 hours after the first dose. Of course I pill is associated with nausea, giddiness, vomiting as side effects in some individuals. But in your case, you are experiencing giddiness only for the past 10 days, so it is not due to the pill, as you had one 1 month back. If you had any unprotected intercourse in between, chances of getting pregnancy is possible, so am advising you to do a urine pregnancy test[UPT] to know the level of HCG (human chorionic gonodotrophin) to find the pregnancy status,as giddiness is quite common for few months after conception. Dr.surendiran.g
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
UPT shows negative result. What should i do further?
Brief Answer: Hormonal imbalance ,Delayed menstrual bleeding. Detailed Answer: Hello there, Nice to see you again, Since UPT is most accurate to diagnose pregnancy usually a negative test after 10 days [implantation period], rules out pregnancy. If you are really worried, you can repeat the test in 2 to 3 days. If it comes negative, you are not conceived. Since you are on I pill, there are chances of delayed menstrual bleeding due to possible hormonal imbalance. So don’t get panic for delayed menstrual bleeding. Hope helped you. Take care. Dr.surendiran.g MBBS,PGD[Geriatric medicine]
Above answer was peer-reviewed by : Dr. Yogesh D
The User accepted the expert's answer
|Question is related to|
|Medical Topics||Unprotected intercourse|
Get personalised answers from verified doctor in minutes across 80+ specialties
People also viewed